# SDR GLBA2012090400044

- Difficulty date: September 2, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 34,226 hours, 41,561 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE VERTICAL STAB RT FWD SPAR CAP ANGLE AT 20 PERCENT CHORD AND APPROX VSS 84.10 PROTRUDING FROM THE 2ND FROM TOP FASTNER APPROX .125" TO EITHER SIDE, 2 CRACKS, .25" IN LENGTH.  REPAIRED  IAW EO 12-1900-55-026.
